# SDR DALA2025011400321

- Difficulty date: January 13, 2025
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N813NW
- Make and model: Airbus A330-323
- Aircraft serial: 0799
- Aircraft time: 76,526 hours, 9,980 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3313 4J OXYGEN MASK FELL DURING DESCENT. CORRECTIVE ACTION: RE-PACKED MASKS PER A330 AMM 35-23. OK FOR SERVICE. (6841006)
